Q&A: What’s happening to my skin?

December 23, 2011 by  
Filed under Common Questions

Question by : What’s happening to my skin?
I’ve posted this on a few dermatology websites already but there really wasn’t enough site traffic to get a good answer.

I’m 14 and just started high school, i have pretty light skin and i have been on a few acne medications that cause photosensetivity. I stopped taking the pill that really made me burn, but currently I have a 5% Benzoyl Peroxide wash (works really well for acne, if you’re wondering) and that makes me burn slightly, I stop using it whenever this rash/thing happens. I never stress over ANYTHING even though i’m in pretty hard classes, and I don’t do any drugs, drink, or smoke anything.

My problem is that over the summer (2 months ago) I started to get this blotchy rash only on the right side of my face, in between the cheek and the temple. It “runs it’s course” in about 4 days to a week, but in that time it burns, turns red, and the dry skin just gets crusty and stays there until I pull it off or use a rough rag to wipe it off, I usually don’t do that just because of how bad i’m sure it is. I have tried to moisturize it with Nivea cream, Neutrogena, coconut oil, and sunflower oil, but none of them work. Sometimes when the rash goes away the rest of my face gets REALLY dry, and nothing works on it either. I thought it was eczema but my dermatologist says there’s not enough irritation for it to be treatable, that doesn’t make sense to me but i haven’t been to med school.

This cycle has happened about 5 times already, first they were about a month apart, then 2 weeks, then this time it’s only been 1 week. I don’t want this to start becoming permanent or anything, it’s embarrassing enough as it is.

Does anyone know what this is or how i can stop it/ treat it?
Also, please don’t give me any herbal remedies, I don’t have anything against them but they’re usually expensive and pretty hard to find.

That was a long question, so thanks for you help in advance!

Best answer:

Answer by yahooaccount
you should go and see a dermatologist

What do you think? Answer below!

Comments

One Response to “Q&A: What’s happening to my skin?”
  1. Hopey says:

    That actually happened to me once too, but above my lip. I just put chapstick on it everyday, and occassionally Orajel toothache stuff on it. It will burn, but it will go away. You just gotta wait I think.

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!